# SDR FDEA201302210405

- Difficulty date: February 21, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Part number: A546170100000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FERRULE CRACKED AT FWD OTBD UPPER CORNER AND AT FWD ATTACH POINT  OF PNUEMATIC DUCT.  CRACK A IS 1' LONG AND CRACK B IS 0.50 LONG.  COMPLIED WITH EA 6-5450-T0300088 AD SB 54-2028.  R & R FERRULE HALVES AND SPLICES.
